MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,6.5
Catalog Number MSG9265
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "rip in two finger tips.Tip of middle and pinky fingers fully ripped from rest of the glove.Rip along fold of glove by the thumb while folded in the packaging.".
 
Additional Manufacturer Narrative
The customer/reporter described a "rip in two finger tips," "tip of middle and pinky fingers fully ripped from rest of the glove," and "rip along fold of glove by the thumb while folded in the packaging." inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, a historical complaint query for the last 24 months did not identify a trend, and the manufacturer completed a dhr/document review and checked retention samples for physical properties, tear strength, dimension and donning test.The photos show torn gloves in the finger tips and the issue is confirmed; the manufacturer did not find any abnormalities, and medline was unable to determine the root cause of the issue.Based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI GRN,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50871120
Report Number1417592-2026-49149
Device Sequence Number9379780
Product Code KGO
UDI-Device Identifier30888277417148
UDI-Public30888277417148
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9265
Device Lot Number3125415365-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown